RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kupsch, Joachim

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:180
Abstract pages:1021
Full texts:515
References:120

http://www.mathnet.ru/eng/person18384
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195988

Publications in Math-Net.Ru
2009
1. J. Kupsch, O. G. Smolyanov, “Generalized Wiener-Segal-Fock representations and Feynman formulae”, Dokl. Akad. Nauk, 425:1 (2009),  15–19  mathnet  mathscinet; Dokl. Math., 79:2 (2009), 153–157  isi  scopus
2006
2. J. Kupsch, O. G. Smolyanov, “Exact master equations describing reduced dynamics of the Wigner function”, Fundam. Prikl. Mat., 12:5 (2006),  203–219  mathnet  mathscinet  zmath; J. Math. Sci., 150:6 (2008), 2598–2608  scopus
2003
3. O. G. Smolyanov, J. Kupsch, “Asymptotic Decoherence in Infinite-Dimensional Quantum Systems with Quadratic Hamiltonians”, Mat. Zametki, 73:1 (2003),  143–148  mathnet  mathscinet  zmath; Math. Notes, 73:1 (2003), 136–141  isi
2000
4. O. G. Smolyanov, J. Kupsch, “Bogolyubov transformations in Wiener–Segal–Fock space”, Mat. Zametki, 68:3 (2000),  474–479  mathnet  mathscinet  zmath; Math. Notes, 68:3 (2000), 409–414  isi
1996
5. J. Kupsch, O. G. Smolyanov, “Models of the symmetric Fock algebra”, Mat. Zametki, 60:6 (1996),  939–942  mathnet  mathscinet  zmath; Math. Notes, 60:6 (1996), 710–713  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020